Open Access
Translator Disclaimer
June, 1984 On the Sinusoidal Limit of Stationary Time Series
Benjamin Kedem
Ann. Statist. 12(2): 665-674 (June, 1984). DOI: 10.1214/aos/1176346513

Abstract

We show that the Sinusoidal Limit Theorem of Slutsky in the Gaussian case is a consequence of the equality of certain higher order crossings.

Citation

Download Citation

Benjamin Kedem. "On the Sinusoidal Limit of Stationary Time Series." Ann. Statist. 12 (2) 665 - 674, June, 1984. https://doi.org/10.1214/aos/1176346513

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0546.62061
MathSciNet: MR740919
Digital Object Identifier: 10.1214/aos/1176346513

Subjects:
Primary: 62M10
Secondary: 62M07

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top